# SDR 2022F00310

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: General aviation
- Aircraft: N563WA
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 80,070 hours, 20,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T33627
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO CARRY OUT A PERMANENT REPAIR NEAR THE L2 DOOR ORIFICE AS PER ATTACHMENTS.    PERMANENT REPAIR CARRIED OUT AT NEAR L2 DOOR ORIFICE AS PER NAC EO NO:767-53-0021 REV A.
